# SDR CA130313006

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 24,606 hours
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Cooling Fan
- Condition: Broken
- Location: Starter Gen
- Part time: 6,219 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT WAS ON THE GROUND, PILOTS WERE UNABLE TO START THE ENGINE, HUNG START. SO THEY SHUTDOWN, AND OBSERVED SMOKE FROM THE BACK OF THE ENGINE.  THEY EXITED THE ACFT, NO PASSENGERS ON BOARD, REPOSITIONING FLIGHT, WITH FIRE EXTINGUISHERS IN HAND, BUT THE SMOKE DISSIPATED QUICKLY.  MAINTENANCE REPLACED THE S/G AND DISCOVERED A SHEARED OFF COOLING FAN, NO FURTHER DEFECTS OR PERFORMANCE ISSUES.
